| Model Number |
8888233216 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during insertion, the guidewire was unable to pass.There was a possibility that the lumen of the infusion route may not be empty.After that, tried to pull with a syringe, but it could not be pulled.It was stated that there was a possibility of occlusion on the catheters but the details were unknown.The guidewire was not frayed or coiled when trying to insert and remove.There was no leak and there was no problem with the luer adapter.There was nothing unusual observe on the devices prior to use.Besides the reported issue, there were no other visible defects/damages found on the products at the time of the event.There was no excessive force used on the device.Tego was not utilized.There was no cleaning agent used on the device.The insertion site was not handled prior to product placement.The catheter was not replaced.As a remedial action, it was responded with a new catheter to complete the procedure.There was no blood loss, and no blood transfusion was required.There was no medical intervention/treatment done to the patient as a result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during insertion, the guidewire unable to pass.There was a possibility that the lumen of the infusion route may not be empty.After that, tried to pull with a syringe, but it could not be pulled.It was stated that there was a possibility of occlusion on the catheters but the details were unknown.The guidewire was not frayed or coiled when trying to insert and remove.There was no leak and there was no problem with the luer adapter.There was nothing unusual observe on the devices prior to use.Besides the reported issue, there were no other visible defects/damages found on the products at the time of the event.There was no excessive force used on the device.Tego was not utilized.There was no cleaning agent used on the device.The insertion site was not handled prior to product placement.The catheter was not replaced.As a remedial action, it was responded with a new catheter w ith the same lot at the same day of the event, to complete the procedure.There was no blood loss, and no blood transfusion was required.There was no medical intervention/treatment done to the patient as a result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d3(mfr name, street 1, mfr city, mfr region, country code, postal code), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one catheter.The guidewire could not be advanced through the cannula tip in either direction.It was reported that the device was occluded.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.